# SDR USAA2012070900039

- Difficulty date: June 19, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - VERTICAL CRACK ON NR 2 ENGINE PYLON LOWER FRAME CHANNEL AT NAC STA 319, WL 119.0.  REPLACED NR 2 ENGINE PYLON LOWER FRAME CHANNEL AT NAC STA 319, WL 119.0 IAW B737 SRM 51-40-02-0G, FIG 9 & 12.
